# SDR HNAA2011081700260

- Difficulty date: August 16, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8311
- Aircraft serial: 279
- Aircraft time: 40,754 hours, 76,747 cycles
- Engine: Pwa PW123
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1 RED FLOOR EMERGENCY LIGHT INOPERATIVE.  R & R RED EMERGENCY FLOOR LIGHT BULB AS REQUIRED.
